# SDR HEEA0011393

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 7001484
- Condition: Failed
- Location: Yaw Control
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YAW CONTROL ROD INTERMITTENTLY LOCKED FULL LEFT.
